# SDR UALA2012010400072

- Difficulty date: January 1, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 63,044 hours, 9,091 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT PYLON HEAT SHIELD SEGMENT  GAP STRIP WORN BEYOND LIMITS.  REPLACED NR 1 ENGINE AFT PYLON HEAT SHEILD GAP STRIP IAW IPC 54-54-02-007 AND 777 MT54-UA2.
